BibTeX record journals/jucs/Iorgulescu00

download as .bib file

@article{DBLP:journals/jucs/Iorgulescu00,
  author       = {Afrodita Iorgulescu},
  title        = {Connections Between MV\({}_{\mbox{n}}\) Algebras and n-valued Lukasiewicz-Moisil
                  Algebras - {IV}},
  journal      = {J. Univers. Comput. Sci.},
  volume       = {6},
  number       = {1},
  pages        = {139--154},
  year         = {2000},
  url          = {https://doi.org/10.3217/jucs-006-01-0139},
  doi          = {10.3217/JUCS-006-01-0139},
  timestamp    = {Thu, 07 Sep 2023 16:42:00 +0200},
  biburl       = {https://dblp.org/rec/journals/jucs/Iorgulescu00.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics